# SDR ASAA2019120971530

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 43,352 hours, 12,929 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: Inoperative
- Location: Autothrottles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM LIGHT INOPERATIVE. GROUNDED - YES. ACCOMPLISHED A/T SYSTEM TEST & OPERATIONAL TEST REF B737-800 AMM 22-31-00-710-801/802, OPS CK NML. ALSO ACCOMPLISHED DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00, OPS CK NML.
